# SDR 2005UALA01257

- Difficulty date: November 10, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 59,711 hours, 9,780 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 1587
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT LEFT FUSELAGE STA 1587 JUST AFT OF PRESSURE BULKHEAD.  *S/D*  LIGHTNING STRIKE DAMAGE CUT OUT AND REPAIRED PER SRM.
